# SDR IXX2025F00004

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 143T63007
- Condition: Nicked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR, FWD CENTER LATCH HAS A NICK IN IT.
